MathSciNet Relay Station
MathSciNet bibliographic data
MR706503 20F28 (20F34 57N05)
Gersten, S. M. Geometric automorphisms of a free group of rank at least three are rare. Proc. Amer. Math. Soc. 89 (1983), no. 1, 27–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement